MAUDE Adverse Event Report: Abbott GmbH Alinity i Anti-HCV Reagent Kit; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS

Abbott GmbH Alinity i Anti-HCV Reagent Kit; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Catalog Number 08P05-21
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false nonreactive alinity i anti-hcv results on a patient.The results provided were: initial=0.33 s/co (< 1.00 s/co=nonreactive) /repeated =0.33 and 0.34 s/co previous history in april on cobas platform=6.88.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.

Brand Name
Alinity i Anti-HCV Reagent Kit
Common Device Name
ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Manufacturer (Section D)
Abbott GmbH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
Abbott GmbH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50195581
Report Number3002809144-2026-00217
Device Sequence Number6099399
Product Code MZO
UDI-Device Identifier00380740130657
UDI-Public(01)00380740130657(17)261207(10)84261BE00
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08P05-21
Device Lot Number84261BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer10/02/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (b)(6).
Patient SexUnknown